# SDR REXA201404140062

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 ANGLE BETWEEN LBL 9 & LBL 27 HAS CORROSION AROUND 2 FASTENER HOLES MEASURING 0.007 INCHES DEEP MAX.  REPAIRED IAW SRM 53-00-00.
